# SDR AALA2018061308005

- Difficulty date: June 8, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 76,695 hours, 9,626 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON UPPER SURFACE HAD TWO LOCATIONS OF POSSIBLE REPAIR AND DELAMINATION.  REPAIRED THE RIGHT AILERON UPPER SKIN IAW SRM 51-70-04 R1.
